MathSciNet Relay Station
MathSciNet bibliographic data
MR1443877 (99a:35150) 35K65 (35Q35 76S05)
Hui, Kin Ming Singular limit of solutions of the porous medium equation with absorption. Trans. Amer. Math. Soc. 350 (1998), no. 11, 4651–4667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement